Taiwanese Journal of Mathematics


Xinfeng Wu and Xiaohua Wu

Full-text: Open access


In this paper, we introduce weak Hardy spaces $H^{p,\infty}$ on spaces of homogeneous type. We establish an atomic decomposition characterization of these spaces, show the boundedness of fractional integral operators and provide an $H^{p,\infty}$ interpolation theorem. Applications to the Nagel-Stein's singular integral operators and fractional integral operators are also discussed.

Article information

Taiwanese J. Math., Volume 16, Number 6 (2012), 2239-2258.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B35: Function spaces arising in harmonic analysis
Secondary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 42B25: Maximal functions, Littlewood-Paley theory

weak Hardy spaces maximal functions singular integral space of homogeneous type


Wu, Xinfeng; Wu, Xiaohua. WEAK HARDY SPACES $H^{p,\infty}$ ON SPACES OF HOMOGENEOUS TYPE AND THEIR APPLICATIONS. Taiwanese J. Math. 16 (2012), no. 6, 2239--2258. doi:10.11650/twjm/1500406849. https://projecteuclid.org/euclid.twjm/1500406849

Export citation


  • G. Alexopoulos, Spectral multipliers on Lie groups of polynomial growth, Proc. Amer. Math. Soc., 120 (1994), 973-979.
  • D.-C. Chang, A. Nagel and E. M. Stein, Estimates for the $\overline{\partial}$-Neumann problem in pseudoconvex domains of finite type in $\cc^2$, Acta Math., 169 (1992), 153-228.
  • R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83 (1977), 569-645.
  • R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes., Lecture Notes in Math. Vol. 242, Springer-Verlag, Berlin, 1971.
  • Y. Ding and S. Lan, Weak Anisotropic Hardy spaces and interpolation theorems, Sci. in China $($in Chinese$)$, 37 (2007), 1403-1416.
  • Y. Ding and X. Wu, Weak Hardy space and endpoint estimates for singular integrals on space of homogeneous type, Turk. J. Math., 34 (2010), 235-247.
  • Y. Ding and X. Wu, Fractional integrals on product manifolds, Potential Anal., 30 (2009), 371-383.
  • C. Fefferman, N. Riviére and Y. Sagher, Interpolation between $H^p$ spaces: the real method, Tran. Amer. Math. Soc., 191 (1974), 75-81.
  • R. Fefferman and F. Soria, The spaces weak $H^1$, Studia Math., 85 (1987), 1-16.
  • Y. Han, D. Müller and D. Yang, Littlewood-Paley charicterizations for Hardy spaces on spaces of homogeneous type, Math. Nachr., 279 (2006), 1505-1573.
  • Y. Han and E. Sawyer, Littlewood-Paley theory on spaces of homogeneous type and the classical function spaces, Mem. Amer. Math. Soc., 110 (1994), vi+126pp.
  • J. Heinonen, Lectures on Analysis on Metric spaces, Springer-Verlag, New York, 2001.
  • N. J. Kalton, Linear operators on $L^p$ for $0\!<\!p\!<\!1$, Trans. Amer. Math. Soc., 259 (1980), 319-355.
  • K. Koenig, On maximal Sobolev and Hölder estimates for the tangential Cauchy-Riemann operator and boundary Laplacian, Amer. J. Math., 124 (2002), 129-197.
  • H. Liu, The weak $H^p$ spaces on homogeneous groups, Lect. Notes in Math., 1494, Springer-Verlag, Berlin, 1991, pp. 113-118.
  • S. Lu, Four lectures on $H^p$ spaces, World Scientific, 2008.
  • A. Nagel and E. M. Stein, The $\square_b$-heat equation on pseudoconvex manifolds of finite type in $\cc^2$, Math. Z., 238 (2001), 37-88.
  • A. Nagel and E. M. Stein, Differentiable control metrics and scaled bump functions, J. Differential Geom., 57 (2001), 465-492.
  • A. Nagel and E. M. Stein, On the product theory of singular integrals. Rev. Mat. Iberoamericana, 20 (2004), 531-561.
  • –-, The $\overline{\partial}\sb b$-complex on decoupled boundaries in ${\cc}^n$, Ann. Math., 164 (2006), 649-713.
  • A. Nagel, E. M. Stein and S. Wainger, Balls and metrics defined by vector fields I. Basic properties, Acta Math., 155 (1985), 103-147.
  • E. M. Stein, Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton University Press, 1993.
  • E. M. Stein, M. Taibleson and G. Weiss, Weak type estimates for maximal operators on certain $H^p$ classes. Suppl. Rend. Circ. Mat. Palermo, 1 (1981), 81-97.
  • N. Th. Varopoulos, Analysis on Lie groups, J. Func. Anal., 76 (1988), 346-410.
  • N. Th. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and Geometry on Groups, 100, Cambridge tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1992.